| Model Number |
1000096 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge alarm occurred during the load sequence.Customer loaded several new cartridges to resolve the issue however the cartridge alarm recurred.The customer reverted to an alternate method of insulin therapy.There was no adverse impact to the customer¿s blood glucose level.